# SDR AALA20151013001

- Difficulty date: October 12, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N494AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49732
- Aircraft time: 76,314 hours, 40,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMER LIGHTS CONTROLLED BY BATTERY PACK B5-28 INOPERATIVE.  R & R B5-28 BATTERY PACK IAW AMM 33-53-00.  AFFECTED AFT EMER LIGHT OPERATIONALLY CHECKED GOOD.
